Polarizations on limiting mixed Hodge structures

Taro Fujisawa

Journal of Singularities
volume 8 (2014), 146-193

Received: 20 January 2014. Received in revised form: 23 November 2014.

DOI: 10.5427/jsing.2014.8k

Add a reference to this article to your citeulike library.


We construct polarizations of mixed Hodge structures on the relative log de Rham cohomology groups of a projective log deformation. To this end, we study the behavior of weight and Hodge filtrations under the cup product and construct a trace morphism for a projective log deformation.


mixed Hodge structure, log deformation

Mathematical Subject Classification:

Primary 14C30; Secondary 14D07, 32G20, 32S35

Author(s) information:

Taro Fujisawa
Tokyo Denki University
Tokyo, Japan
email: fujisawa@mail.dendai.ac.jp